Translator Disclaimer
1 December 2010 Mandibular Chirality in Tiger Beetles (Carabidae: Cicindelinae)
Robert K. Richardson
Author Affiliations +
No abstract for this paper is available.
Robert K. Richardson "Mandibular Chirality in Tiger Beetles (Carabidae: Cicindelinae)," The Coleopterists Bulletin 64(4), 386-387, (1 December 2010). https://doi.org/10.1649/0010-065X-64.4.386
Received: 20 July 2010; Accepted: 24 October 2010; Published: 1 December 2010
JOURNAL ARTICLE
2 PAGES


Share
SHARE
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top